MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SETS WITH PRE-ATTACHED HOLDER

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SETS WITH PRE-ATTACHED HOLDER
Catalog Number 367352
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: bd received three samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for defective plastic molding with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Conclusion: bd was able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that a bd vacutainer® push button blood collection sets with pre-attached holder had extra, sharp plastic around the beige hub.This was observed from two samples.There is a third sample that has been circled for a plastic molding defect.No serious injury or medical intervention reported.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SETS WITH PRE-ATTACHED HOLDER
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7085783
Report Number1024879-2017-00309
Device Sequence Number19301336
Product Code JKA
UDI-Device Identifier00382903673520
UDI-Public00382903673520
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K011984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2017
Device Catalogue Number367352
Device Lot Number5272855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2016
Initial Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;